# SDR CALA9601352

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED BETWEEN SEAT TRACK ROW D AND CUSP LINE AT STA 360.  A NEW FLOORBEAM WAS FABRICATED AND INSTALLED IAW SRM 53-10-9, 51-10-2 AND 51-30-3.
